# SDR IPXA2025030426040

- Difficulty date: January 8, 2024
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 84,078 hours, 17,759 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 11RT SLAT CAN CRACK REPAIRED #11 RH SLAT CAN BY WELDING I.A.W> MD11 SRM 57-40-02 / DPS 10.225, NDT PER NDTSPM PART 08 AND AGE HARDEN. REF, DPS 7.00 WORK ACCOMPLISHED ON TRAVELER 70028779890001. REVIEWED.
